# SDR FDEA202503130387

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N865FD
- Make and model: Boeing 777F
- Aircraft serial: 40671
- Aircraft time: 21,376 hours, 3,622 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941E
- Part serial: 9739A
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING FAN R ON SHUTDOWN.   REMOVED AND REPLACED FWD EQUIPMENT COOLING FAN R.OPS CHECK GOOD.
